If you are an addict of codeine, you will be familiar with the name broncleer addiction. You will probably also know that bronchodilators such as codeine work by relieving congestion in the lungs and airways. When you take the drug, it will make your air passages less rigid, resulting in more efficient ventilation of your airways. This, in turn, reduces the risk of developing asthma or any other respiratory disease. You will likely find that regular use of codeine cough syrups results in a number of side effects, including increased coughing and wheezing. An estimated 60 percent of the world’s population regularly uses cough syrups as a source of medication. Most people who abuse cough syrups do so because they are unaware of the health risks involved. Some common side effects of codeine use include increased coughing, rapid breathing, and the appearance of black or white mucus in the throat. Many sufferers also experience a chalky taste in the mouth and throat, which can cause difficulties swallowing. As a result of the abuse, many Zimbabwe citizens have developed respiratory diseases as a direct result of using cough syrups.
There are several options open to Zimbabweans suffering from bronchitis and other respiratory conditions due to codeine over-the-counter misuse. In most cases, these involve the purchase of cough syrup from various pharmacies. Because of the prevalence of unscrupulous dealers operating within the online community, however, it is always best to seek professional help from qualified professionals. One option available to Zimbabweans suffering from codeine addiction is the purchase of over-the-counter medication from reputable online distributors. It should be noted that while online classes may be helpful to those with acute bronchitis, those with more advanced illness may not receive the same level of medical assistance. As a general rule, individuals with advanced illnesses should receive treatment from a dedicated family doctor or a reputable hospital.
broncleer addiction side effects
Many people suffering from an over-the-counter codeine addiction will also experience the unfortunate side effects of using cough syrup. This includes a nasty itching sensation on the hands and arms. Some people have reported experiencing nosebleeds, stomach cramps, and diarrhea as a result of taking codeine cough syrup. While these side effects are not common, they should be taken into account before purchasing codeine cough syrups. Most online distributors will provide information outlining how to safely take the medication and precautions to avoid overdose.
An even greater threat to those using codeine over-the-counter cough syrups is the potential for an overdose. Overdoses can occur with any recreational drug, but it is especially dangerous to consume codeine as it has nearly twice the concentrated amount of heroin available on the market. If an overdose occurs, the patient could suffer from both an overdose of heroin and a withdrawal from the over-the-counter cough syrups. To minimize the risk of overdose, individuals who are contemplating codeine addiction should research the side effects, and then seek help from a medical professional or from another trusted source. In Zimbabwe, where an epidemic of street-cription painkillers called Zomba was recently solved, medical professionals have begun advising codeine users to undergo treatments for their addictions in hospital environments. These treatments include detoxification, medical monitoring, and hospitalization in an attempt to prevent the spread of the disease to other patients.
With all the dangers of taking codeine, it’s no wonder that many doctors in Zimbabwe are now advising codeine abusers to undergo treatments for their addictions in medical facilities. By doing this, medical professionals are helping to reduce the possibility of overdose and other harmful side effects, while offering their patients’ comfort and support in the face of withdrawal symptoms. If you or a friend are planning on trying codeine, you should research its side effects and then discuss treatment options with your doctor or addiction specialist.
Related content: Codeine Withdrawal